# SDR CA981125001

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 501D22
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL 170, NR 2 GEARBOX OIL PRESSURE LIGHT FLICKERING.  OIL PRESSURE WAS STILL IN THE GREEN RANGE AND THE POWER SECTION OIL PRESSURE LIGHT WAS NORMAL.  OIL QUANTITY INDICATION DROPPED RAPIDLY AND THE LOW OIL PRESSURE LIGHT STARTED TO FLICKER.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED.
